Proof nets and semi-star-autonomous categories

Willem Heijltjes 1 Lutz Straßburger 2
2 PARSIFAL - Proof search and reasoning with logic specifications
LIX - Laboratoire d'informatique de l'École polytechnique [Palaiseau], Inria Saclay - Ile de France, X - École polytechnique, CNRS - Centre National de la Recherche Scientifique : UMR7161
Abstract : In this paper, it is proved that Girard's proof nets for multiplicative linear logic characterize free semi-star-autonomous categories.
Type de document :
Article dans une revue
Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2016, 26 (5), pp.789-828. 〈10.1017/S0960129514000395〉
Liste complète des métadonnées

https://hal.inria.fr/hal-01417643
Contributeur : Lutz Straßburger <>
Soumis le : jeudi 15 décembre 2016 - 17:26:41
Dernière modification le : jeudi 10 mai 2018 - 02:06:59

Lien texte intégral

Identifiants

Citation

Willem Heijltjes, Lutz Straßburger. Proof nets and semi-star-autonomous categories. Mathematical Structures in Computer Science, Cambridge University Press (CUP), 2016, 26 (5), pp.789-828. 〈10.1017/S0960129514000395〉. 〈hal-01417643〉

Partager

Métriques

Consultations de la notice

189